# SDR QXEA2009080600588

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 20,622 hours, 15,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 8 YR TASK - RT OUTBOARD SEAT TRACK FROM STA FS 813 TO 826 HAS LITE CORROSION ON THE TOP OF THE TRACK.  BLENDED CORROSION ON RT OUTBOARD SEAT TRACK FROM FS 813 - FS 826 TO A MAX DEPTH OF .002 INCH ON TOP OF SEAT TRACK LIP.  ORIGINAL MATERIAL THICKNESS OF SEAT TRACK LIP .370 INCH AND REMAINING THICKNESS FOUND TO BE .368 INCH.  ALL WORK DONE IAW REO 670-53-00-013.  FOUND TO BE IN LIMITS.  COMPLETED REPAIR OF SEAT TRACK IAW REO 670-53-00-013 NOTES 2-9.
